# SDR DALA2023062005016

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,238 hours, 39,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 UNLACED LEFT OFF-WING SLIDE PACK. CORRECTIVE ACTION: SUMMARY OF NRC 00103: SLIDE PACK OVER-WING LH WAS REMOVED AND INSTALLATION SERVICEABLE SLIDE PACK OVER-WING LH MUST BE PER AMDS. (2821940)
